# SDR SIMA20251011002

- Difficulty date: October 11, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,601 hours, 28,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABNORMAL BOUNCE DURING TAKE OFF AND SUBSEQUENT SMELL OF RUBBER IN THE FLIGHT DECK AFTER TAKE OFF. EMERGENCY DECLARED. CONDITION CANNOT BE DUPLICATED ON TAXI CHECK, NO ABNORMALITY NOTED. PERFORMED GVI ON LH AND RH LANDING GEAR SHOCK STRUCT IAW ERJ 170 AMM 32-10-00, NO DISCREPANCY NOTED.  CONDITION CANNOT BE DUPLICATED ON TAXI CHECK, NO ABNORMALITY NOTED. PERFORMED GVI ON LH AND RH LANDING GEAR SHOCK STRUCT IAW ERJ 170 AMM 32-10-00, NO DISCREPANCY NOTED. OPERATED RH PACK WITH APU AND ENG BLEED IAW AMM 21-00-00. NO ABNORMAL SMELLS NOTED. OPERATED LH PACK WITH APU AND ENG BLEED IAW AMM 21-00-00. NO ABNORMAL SMELLS NOTED
